# SDR VNAA2009030500001

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 12,287 hours, 12,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ODOR OF SMOKE IN COCKPIT & PASSENGER COMPARTMENT AND LT PACK, PACK HIGH TEMP CAS MSG ON GROUND.  AIRCRAFT RETURNED TO GATE IN XNA.  MAINTENANCE INSPECTED APU & PACKS NO VISUAL DEFECTS OR LEAKS NOTED PER THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE DEFERRED THE LT PACK SYSTEM AND AIRCRAFT RELEASED FOR SERVICE.
